Alert archive / Mississippi / Special Weather Statements in 2011

Special Weather Statement, NWS Jackson, MS

July 12, 2011Kemper County, Mississippi

NWS Jackson, MS issued this special weather statement at Jul 12, 2011, 2:08 PM CDT for Kemper County, Mississippi. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2011, 2:08 PM CDT (19:08 UTC)
Expired
Jul 12, 2011, 2:40 PM CDT
In force
32 min
Issued by
NWS Jackson, MS

County Kemper County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 123 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 7.1 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2011-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2099 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2011-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2099 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
959 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

733 
WWUS84 KJAN 121908
SPSJAN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
208 PM CDT TUE JUL 12 2011

MSZ046-121940-
KEMPER MS-
208 PM CDT TUE JUL 12 2011

...STRONG THUNDERSTORM DEVELOPING SOUTH OF PRESTON...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 3 MILES NORTH OF BLUFF SPRINGS AT 208 PM CDT...MOVING
SOUTHWEST AT 5 MPH.

PEOPLE IN NORTHWESTERN KEMPER COUNTY SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3270 8880 3278 8892 3291 8889 3285 8869
TIME...MOT...LOC 1908Z 030DEG 3KT 3282 8884

$$

DL

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Jul 12, 10:44 AM CDT, 3 hours 24 minutes earlier.

Area forecast discussion, Jul 12, 10:44 AM CDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1044 AM CDT TUE JUL 12 2011

...DANGEROUS HEAT CONTINUES TODAY...

.UPDATE...GOING FORECAST IS ON TRACK THIS MORNING WITH
WARM/SOUPY CONDITIONS ACROSS THE REGION. A FEW MINOR TWEAKS WERE
NEEDED TO THE HOURLY TEMPS ALONG WITH ADJ TO SKY COVER TO ACCOUNT
FOR THE BAND OF MID LEVEL CLOUDS ACROSS THE CENTRAL PORTION OF THE
CWA. LOOK FOR THAT CLOUD FEATURE TO DISSIPATE OVER THE NEXT COUPLE
HRS. PRECIP INITIATION WILL WAIT AS WELL UNTIL ROUGHLY 1 PM AND HAVE
ADJ THE WX TIMING TO ACCOUNT FOR THAT. MORNING ANALYSIS INDICATES
OUR TEMP/DEWPT FORECAST IS PRETTY CLOSE AS ONCE AGAIN WE WILL SEE A
RARE COMBO OF HIGH TEMPS/HUMIDITY WHICH WILL RESULT IN HIGH HEAT
INDEX (HI) VALUES. THE GOING HEAT ADV LOOKS GOOD WITH HI'S PEAKING
BETWEEN 105-110 DEGREES FOR NEARLY ALL THE AREA. THE FAR NE IS WHERE
THE EX HEAT WARN IS IN EFFECT AND THEY ARE ALSO ON TRACK FOR HI'S OF
110-114 DEGREES.

AS FOR STORMS POTENTIAL TODAY...THE TREND OVER THE PAST COUPLE DAYS
IS FOR A GRADUAL INCREASE IN THE STORM COVERAGE EACH AFTERNOON. I
EXPECT THAT TREND TO CONTINUE TODAY AND HAVE TWEAKED POPS UPWARD
ALONG THE I-20 CORRIDOR TO FOLLOW THE LATEST GUID AND HI-RES OUTPUT.
THE ENVIRONMENTAL SETUP IS DECENT AND SUPPORTIVE OF SOME STRONG
STORMS AND A FEW SVR AS WELL. THERE ARE NOT ANY HIGHER END TYPE
PARAMETERS AS LAPSE RATES ARE RATHER TAME. WHAT IS FAVORABLE IS THE
POTENTIAL FOR HIGHER CAPE ~4000 J/KG AS THE COMBINATION OF UPPER 90S
TEMPS AND MID 70S DEWPTS COULD YIELD HIGHER VALUES IF SUCH A
COMBINATION IS REALIZED. ALSO THERE ARE AREAS OF FAIRLY HIGH DCAPE
(1000-1300 J/KG) WHICH WILL ENHANCE DOWN DRAFTS AND INCREASE THE
WIND POTENTIAL. DUE TO THIS...WILL TWEAK THE HWO TO MENTION THE RISK
FOR A FEW SVR STORMS TO GO ALONG WITH THE CURRENT WORDING OF SOME
STRONG STORMS. WIND GUSTS OF 50-65 MPH ARE THE MAIN RISKS WITH
FREQUENT LIGHTING AND BRIEF HEAVY DOWNPOURS. A QUICK 1-2 IN TYPE
RAINS ARE DEFINITELY POSSIBLE DUE TO THE RISK OF SLOWER MOVING
STORMS.

THE AFTERNOON FORECAST PACKAGE WILL FOCUS ON THE POSSIBILITY OF
EXTENDING THE HEAT ADV INTO WED FOR SOME OF THE CWA. THE OTHER FOCUS
WILL BE ON THE INCREASING PRECIP POTENTIAL ACROSS THE AREA. /CME/

&&

.AVIATION...VFR CONDITIONS WILL PREVAIL FOR MUCH OF THE DAY HOWEVER
BRIEF MVFR AND IFR VIS RESTRICTIONS COULD CERTAINLY BE POSSIBLE
LATER THIS AFTERNOON AS SHOWER AND THUNDERSTORM DEVELOPMENT OCCURS 3
PM TO 9-10 PM. WILL PLACE TEMPO GROUPS WITH MVFR VIS/TSRA IN TAFS
NEXT ISSUANCE FOR CNTRL/ERN/SRN SITES AND LEAVE VCTS FOR GWO/GLH AND
WILL AMEND AS NEEDED. IT COULD BE POSSIBLE FOR VIS TO BE REDUCED
DOWN TO 1SM AT TIMES IN HEAVIEST DOWNPOURS BUT ACTUAL CIGS SHOULD
REMAIN ABOVE 3 KFT. STORMS WILL ALSO BE CAPABLE OF STRONG WINDS OF
40-60 MPH AND SOME SMALL HAIL. STORM TOPS COULD REACH UPWARDS OF 35
TO 45 KFT. SHOWERS AND STORMS WILL DISSIPATE THIS EVENING AS VFR
CONDITIONS WILL PREVAIL ONCE AGAIN BEFORE SOME PATCHY GROUND FOG
REDUCES VIS DOWN TO 4-5 SM IN AREAS THAT RECEIVE RAIN TODAY. /ALLEN/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       97  75  96  75 /  46  22  48  26
MERIDIAN      97  73  95  73 /  46  29  56  28
VICKSBURG     97  75  97  73 /  40  17  48  30
HATTIESBURG   97  75  95  75 /  62  23  57  31
NATCHEZ       95  75  94  75 /  46  18  52  28
GREENVILLE   100  77  97  76 /  17  21  47  34
GREENWOOD     99  76  96  75 /  20  27  47  34

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MSZ018-019-025>028-
     034>066-072>074.

     EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR
     MSZ029>033.

LA...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LAZ007>009-015-016-
     023>026.

AR...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ARZ074-075.

&&

CME/JA
Hazardous weather outlook, Jul 12, 1:28 PM CDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
128 PM CDT TUE JUL 12 2011

ARZ074-075-LAZ007>009-015-016-023-025-MSZ018-019-025>047-131830-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-
CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-
WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA-
SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-
128 PM CDT TUE JUL 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL MISSISSIPPI...
PORTIONS OF NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND WEDNESDAY

DANGEROUS HEAT INDEX VALUES OF 105 TO 110 WILL OCCUR ACROSS MUCH OF
THE REGION THIS AFTERNOON WITH SOME AREAS ACROSS THE GOLDEN TRIANGLE
REGION REACHING UP TO 115 DEGREES DURING PEAK HEATING THIS AFTERNOON.
THIS WILL RESULT IN HIGH HEAT STRESS IF OUTDOORS FOR EVEN SHORT
DURATIONS. CONDITIONS WILL BE SLIGHTLY COOLER TOMORROW BUT STILL HOT
AS A HEAT ADVISORY WILL CONTINUE AT LEAST THROUGH WEDNESDAY EVENING.

IN ADDITION TO THE HEAT...STRONG TO SEVERE PULSE THUNDERSTORMS
CAPABLE OF DAMAGING WINDS OF 40 TO 65 MPH...FREQUENT LIGHTNING...AND
HEAVY DOWNPOURS WILL BE POSSIBLE THIS AFTERNOON MAINLY EAST OF I-55
AND AGAIN ON WEDNESDAY ACROSS THE ENTIRE REGION. STRONGEST STORMS
WILL EXIST BETWEEN 3-9PM TODAY AND WEDNESDAY. STORMS WILL DIMINISH IN
COVERAGE AND INTENSITY TOWARDS THE LATER EVENING HOURS EACH DAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

HOT AND HUMID CONDITIONS WILL CONTINUE THURSDAY WHEN HEAT INDICES
PEAK BETWEEN 100 AND 105 DEGREES.

ADDITIONALLY...A FEW STRONG TO SEVERE STORMS LOOK TO BE POSSIBLE
EACH AFTERNOON THROUGH FRIDAY. THE STRONGEST STORMS COULD PRODUCE
GUSTY WINDS OF 50 AND 65 MPH...ALONG WITH FREQUENT LIGHTNING AND
BRIEF HEAVY DOWNPOURS.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY.

LAZ024-026-MSZ048>066-072>074-131830-
CATAHOULA-CONCORDIA-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-
CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-
FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-
MARION-LAMAR-FORREST-
128 PM CDT TUE JUL 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL/SOUTHERN MISSISSIPPI AND
PORTIONS OF NORTHEAST LOUISIANA.

.DAY ONE...TONIGHT AND WEDNESDAY

HOT AFTERNOON TEMPERATURES IN THE UPPER 90S TO NEAR 100 DEGREES WILL
COMBINE WITH HIGH HUMIDITY TO RESULT IN HEAT INDICES BETWEEN 105 AND
110 DEGREES TODAY. OVERNIGHT LOWS TONIGHT WILL REMAIN ABOVE
75 DEGREES AT MANY LOCATIONS OFFERING LITTLE RELIEF FROM THE DAYTIME
HEAT. PRECAUTIONS SHOULD BE TAKEN TO MINIMIZE EXPOSURE TO THE HEAT
DURING THIS TIME. A HEAT ADVISORY IS IN EFFECT FOR THE OUTLOOK AREA
THROUGH THIS EVENING AS SLIGHTLY COOLER CONDITIONS WILL EXIST
WEDNESDAY.

ADDITIONALLY...A FEW STRONG AND SEVERE STORMS APPEAR LIKELY THIS
AFTERNOON UNTIL 8 PM...PARTICULARLY OVER AREAS ALONG AND EAST OF THE
INTERSTATE 55 CORRIDOR. THE STRONGEST STORMS COULD PRODUCE GUSTY
WINDS OF 50 AND 65 MPH...ALONG WITH FREQUENT LIGHTNING AND BRIEF
HEAVY DOWNPOURS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

HOT AND HUMID CONDITIONS WILL CONTINUE THURSDAY WHEN HEAT INDICES
PEAK BETWEEN 100 AND 105 DEGREES.

ADDITIONALLY...A FEW STRONG STORMS LOOK TO BE POSSIBLE EACH
AFTERNOON THROUGH FRIDAY WITH SOME POTENTIALLY BEING SEVERE. THE
STRONGEST STORMS COULD PRODUCE GUSTY WINDS OF 50 AND 60 MPH...ALONG
WITH FREQUENT LIGHTNING AND BRIEF HEAVY DOWNPOURS.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

ALLEN

In the hours before

Special weather statement, Jul 12, 1:11 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
111 PM CDT TUE JUL 12 2011

MSZ038-039-045-046-121840-
WINSTON MS-NOXUBEE MS-NESHOBA MS-KEMPER MS-
111 PM CDT TUE JUL 12 2011

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 4 MILES SOUTHEAST OF VERNON AT 111 PM
CDT...MOVING WEST AT 10 MPH.

VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN WESTERN KEMPER...EASTERN NESHOBA...SOUTHWESTERN NOXUBEE AND
SOUTHEASTERN WINSTON COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3263 8873 3265 8911 3309 8911 3310 8875
TIME...MOT...LOC 1811Z 091DEG 7KT 3296 8887

EEC
Special weather statement, Jul 12, 1:36 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
136 PM CDT TUE JUL 12 2011

MSZ049-121905-
RANKIN MS-
136 PM CDT TUE JUL 12 2011

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED OVER FANNIN AT 137 PM CDT...MOVING WEST AT 5 MPH.

VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN NORTHERN RANKIN COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3230 9011 3238 9010 3239 9007 3243 9007
      3244 9004 3247 9003 3250 8998 3249 8996
      3251 8994 3250 8982 3232 8983
TIME...MOT...LOC 1837Z 090DEG 4KT 3241 8993

EEC
Local storm report, Jul 12, 2:01 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
201 PM CDT TUE JUL 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     TSTM WND GST     4 SE LOUISVILLE         33.08N 89.01W
07/12/2011  E50 MPH          WINSTON            MS   EMERGENCY MNGR

            ONE TREE DOWN ALONG HWY 397.

&&

CME
Special weather statement, Jul 12, 2:03 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
203 PM CDT TUE JUL 12 2011

MSZ056-057-121935-
SMITH MS-JASPER MS-
203 PM CDT TUE JUL 12 2011

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 6 MILES SOUTHWEST OF BAY SPRINGS AT 203 PM CDT...MOVING SOUTH
AT 5 MPH.

PEOPLE IN SOUTHWESTERN JASPER AND SOUTHEASTERN SMITH COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3182 8913 3180 8950 3203 8945 3201 8916
TIME...MOT...LOC 1903Z 014DEG 6KT 3192 8935

DL
Special weather statement, Jul 12, 2:08 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
208 PM CDT TUE JUL 12 2011

MSZ046-121940-
KEMPER MS-
208 PM CDT TUE JUL 12 2011

...STRONG THUNDERSTORM DEVELOPING SOUTH OF PRESTON...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 3 MILES NORTH OF BLUFF SPRINGS AT 208 PM CDT...MOVING
SOUTHWEST AT 5 MPH.

PEOPLE IN NORTHWESTERN KEMPER COUNTY SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3270 8880 3278 8892 3291 8889 3285 8869
TIME...MOT...LOC 1908Z 030DEG 3KT 3282 8884

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 7:23 PM CDTSpecial Weather StatementJANFranklin32 min
Jul 12, 1:11 PM CDTSpecial Weather StatementJANWinston29 min
Jul 12, 1:19 PM CDTSevere Thunderstorm WarningJANKemper, Neshoba, Winston41 min
Jul 12, 1:36 PM CDTSpecial Weather StatementJANRankin29 min
Jul 12, 2:03 PM CDTSpecial Weather StatementJANSmith32 min
Jul 12, 2:31 PM CDTSpecial Weather StatementJANGrenada19 min
Jul 12, 2:43 PM CDTSpecial Weather StatementJANSimpson32 min
Jul 12, 2:47 PM CDTSpecial Weather StatementJANForrest18 min
Jul 12, 2:56 PM CDTSpecial Weather StatementJANScott29 min
Jul 12, 3:00 PM CDTSevere Thunderstorm WarningJANScott, Smith26 min
Jul 12, 3:04 PM CDTSevere Thunderstorm WarningJANFranklin, Jefferson41 min
Jul 12, 3:11 PM CDTSevere Thunderstorm WarningJANHinds49 min
Jul 12, 3:12 PM CDTSevere Thunderstorm WarningJANCovington, Forrest, Jones, Lamar33 min
Jul 12, 3:24 PM CDTSpecial Weather StatementJANRankin31 min
Jul 12, 3:25 PM CDTSevere Thunderstorm WarningJANSimpson35 min
Jul 12, 3:39 PM CDTSevere Thunderstorm WarningJANLamar, Marion38 min
Jul 12, 3:43 PM CDTSevere Thunderstorm WarningJANForrest, Lamar47 min
Jul 12, 3:55 PM CDTSevere Thunderstorm WarningJANHinds65 min
Jul 12, 3:58 PM CDTFlash Flood WarningJANForrest, Lamar2 hr
Jul 12, 4:09 PM CDTSpecial Weather StatementJANLauderdale31 min
Jul 12, 4:12 PM CDTSpecial Weather StatementJANLauderdale28 min
Jul 12, 4:26 PM CDTSevere Thunderstorm WarningJANMadison, Yazoo49 min
Jul 12, 4:34 PM CDTSpecial Weather StatementJANChoctaw31 min
Jul 12, 4:35 PM CDTSevere Thunderstorm WarningJANLauderdale40 min
Jul 12, 4:38 PM CDTSevere Thunderstorm WarningJANAttala52 min
Jul 12, 4:40 PM CDTSevere Thunderstorm WarningJANAttala, Choctaw33 min
Jul 12, 4:55 PM CDTSpecial Weather StatementJANCopiah30 min
Jul 12, 4:59 PM CDTFlash Flood WarningJANForrest, Lamar2 hr
Jul 12, 5:26 PM CDTSevere Thunderstorm WarningJANAttala, Holmes, Madison, Yazoo49 min
Jul 12, 5:29 PM CDTFlash Flood WarningJANLawrence2 hr
Jul 12, 5:50 PM CDTSevere Thunderstorm WarningJANYazoo35 min
Jul 12, 5:53 PM CDTSpecial Weather StatementJANKemper32 min
Jul 12, 6:16 PM CDTSpecial Weather StatementJANHolmes29 min
Jul 12, 6:20 PM CDTSevere Thunderstorm WarningJANKemper39 min
Jul 12, 6:34 PM CDTSpecial Weather StatementJANNoxubee31 min
Jul 12, 6:57 PM CDTSevere Thunderstorm WarningJANLowndes, Noxubee32 min
Jul 12, 5:00 PM CDTSpecial Weather StatementJANMorehouse30 min
Jul 12, 5:01 PM CDTSpecial Weather StatementJANWest Carroll29 min
Jul 12, 5:08 PM CDTSpecial Weather StatementJANMadison32 min
Jul 12, 5:31 PM CDTSpecial Weather StatementJANMorehouse, Richland29 min
Jul 12, 5:38 PM CDTSevere Thunderstorm WarningJANMorehouse23 min
Jul 12, 5:58 PM CDTSpecial Weather StatementJANRichland32 min
Jul 12, 2:51 PM CDTSpecial Weather StatementJANAshley19 min
Jul 12, 2:56 PM CDTSevere Thunderstorm WarningJANAshley49 min
Jul 12, 4:18 PM CDTSpecial Weather StatementJANAshley27 min

Nearby

Special Weather Statements in Mississippi, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.